# SDR ASAA201908123349

- Difficulty date: August 2, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410174
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CABIN FLOOR SUPPORT ANGLE AT STA. 380-400, LBO 14 GROUNDED - YES. REMOVED AND REPLACED UPPER CHORD IAW BAC DWG 143A5400 AND B737-800 SRM 51-40-02
